# SDR A6WA202209088336

- Difficulty date: September 8, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R1430310
- Part serial: NSN
- Condition: Chafed
- Location: R/H I/B Flap Van
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE L/E HAS WEAR DAMAGE AT WS 98.50+7. ************AIRCRAFT REMOVED FROM SERVICE************************** BLENDED DAMAGE TO A SMOOTH CONTOUR WITH DIMENSIONS OF 1.2"L X .500"W X .014"D IAW ASAP EA #AWAC-CRJ257-01890 REV B DATED 10/12/2022. VERIFIED A MINIMUM REMAINING THICKNESS OF .036 IAW ASAP EA #AWAC-CRJ257-01890 REV B DATED 10-12-  2022. HFEC INSPECTION PERFORMED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. ENSURED AERODYNAMIC SMOOTHNESS IAW CRJ200 SRM 51-14-06 REV 39. RESTORED PROTECTIVE FINISH AT BLEND AREA IAW CRJ200 SRM 51-21-16 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ257-01890 REV B. WORK COMPLETED ON AERSALE WO #003718 CARD #20117 CARD ID #1724285. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
